Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taking Etricoxib for chronic body pain. Have frequent bowel movements. Feel suffocation during walking. Heart problem?

Sir, I am 35 years old male. I am a smoker (6-8 cigarettes /day) and I take alcohol twice or thrice every week. I am also taking Etricoxib 60mg every day (once) for chronic body pain. I am having a problem of 3/4 times motion. Now I am experiencing a little suffocating during the first one Km of my walking exercise. After 1 Km I feel a bit relaxed. Am I suffering from any heart problem? Please advise.
Thu, 7 Mar 2019
Report Abuse
General Surgeon 's  Response
Hello,

* It is not the heart-related problem, but side effect profile of the etoricoxib which can present with chest discomfort, suffocation, and bowel alterations.
* Must stop further doses of Etoricoxib and inform your doc`s office.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor What can you suggest I take to help me go to the toilet more frequent. I seam to have problems (lazy bowel) and feel constipated and...

Recent questions on  Sensory system

doctor1 MD

I have a weird pain in my ulna, around the mid-point of the bone that reminds me of a growing pain (I m 36 now so I m fairly certain I m not...

doctor1 MD

hi... recently my left ear has been feeling weird, like i ve lost 50% of my hearing. When i try to pop it by holding my nose and genitally...

doctor1 MD

I m a 38 year old male who s had two heart attacks and nine stents. For the last month I ve had severe pain in my right leg. Sitting or laying...

doctor1 MD

the doctor had prescribed me Enzan Forte but he chemest gave me Emanzen Forte instead (by mistake) and i had been taking it every day for nine...

doctor1 MD

Hi i have had dizziness with the feeling that my eyes were shaking .several times over the last 24 hours and several times over the last couple of...

doctor1 MD

Hello Dr, Occasionally since couple of days i get Electric shock pain in the left palm/ fingers and simultaneously on the left side of the cheek....

doctor1 MD

My lumbar MRI shows the following: 19mm low signal intensity structure withing central call at l4-l5, extending disc fragment posterior to superior...